| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
10/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cmp (b)(4) g2: belgium.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient is experiencing luxation of knee post implantation.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: a1, a2, b2, b3, b4, b5, b6, b7, d1, d2, d4, d6, d10, e1, e2, e3, g1, g2, g3, g4, g6, h1, h2, h4, h6 d10 - medical product: oss reinforced yoke catalog # 150493 lot # 66077093 oss avl tibial lock ring catalog # 161073 lot # 839670 optipac 60 refob bone cmt r-3 catalog # 47115003963 lot # aw33bf1610 oss tib block 20x63/67 mr/ll catalog # 150429 lot # 603480 oss tib blk aug 10x63/67 univ catalog # 150426 lot # 941290 oss avl tib oss tape 63 long catalog # 161086 lot # 333410 oss poly femoral bushings catalog # 150477 lot # 66184050 oss axle catalog # 150480 lot # 66097344 oss poly lock pin catalog # 150478 lot # 65676154 unk femoral stem catalog # unk lot # unk oss 7cm seg ellipt femoral rt catalog # 150356 lot # 761990 optipac 60 refob bone cmt r-3 catalog # 4711500396-3 lot # unk h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.
Event or Problem Description
It was reported patient underwent a revision procedure four months post implantation due to complete dislocation on the femoral side and a fracture of one of the components.Attempts to obtain additional information have been made; however, no more is available at this time.
Event or Problem Description
It was reported patient underwent a revision procedure four months post implantation due to complete dislocation on the femoral side and a fracture of tibial component.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2, d9, d10, g1, g3, g6, h1, h2, h11 d10: refobacin bone cement r, ref : (b)(4), lot : aw29be0809.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of implantation and use in the form of surface scratches, nicks and dings.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates there is x-ray showing the prosthesis still well in place but with a break of one of the avl component.Also, x-rays showing a complete dislocation of the femoral side.Radiographs review indicates there is initial anatomic alignment of the right knee arthroplasty with a metallic object posteriorly.Later image demonstrates interval dislocation of the arthroplasty with a fractured tibial implant as noted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.